# SDR REXA2015010900012

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 30,518 hours, 28,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Wrong Part
- Location: Switches
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA & EMERGENCY LIGHTS, LIGHT SWITCHES INOPERATIVE ON LOWER PEDESTAL, R & R PA & EMERGENCY LIGHT SWITCH BULBS WITH CORRECT BULBS IAW CMM 23-31-07 & AMM 31-11-00.  OPS CHECKED GOOD.
